# SDR COMA0560791

- Difficulty date: December 31, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 29,252 hours, 27,728 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R10203
- Condition: Cracked
- Location: Lt Wing
- Part time: 29,272 hours, 27,728 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT BATT RIB ASSY CRACKED.  INCORPORATED REPAIRS TO LT BATT RIB ASSY AT WS 53.60 IAW BOMBARDIER REO 601R-57-51-046 REV B REPAIR NR 3.
